dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Yong-Hoon Lee (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


8Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLChan-Gyun Kim, Eun Kyoung Lee, Yong-Hoon Lee: Existence of the second positive radial solution for a p-Laplacian problem. J. Computational Applied Mathematics 235(13): 3743-3750 (2011)
5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLChan-Gyun Kim, Yong-Hoon Lee: Existence and multiplicity results for nonlinear boundary value problems. Computers & Mathematics with Applications 55(12): 2870-2886 (2008)

Selection of 2 from 9 records - Yong-Hoon Lee has 27 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page